Newbie here. At a loss of how I can help my family. My father has been on Sinemet for months-- taking the pills makes life "kind of" worth living again, but the negative side effects are beginning to take a toll. He is very paranoid and jealous, accusing his spouse of cheating. It's becoming so difficult for her, who does nothing but love him and take care of him at the expense of her own mental health. She tries to explain to him that this is a side effect of the… read more
This is just something that happened to me which I would like to share. I sleep terrible at night usually going to bed at 12 and waking at 3:30-4:00 a.m. I tried the melatonin gummies which someone recommended. I tried them but they did not seem to work at all for me. But since I loved the taste I took them for three months and after about three months they finally worked. I could not believe it. Now I am going to bed at 11:00 and waking at 7:30 each morning. If I need to use the… read more
Was wondering if this is related to PD or something altogether different. After sitting down for long periods of time either watching tv or eating at a restaurant and especially getting out of bed in the morning, I have terrible pains in all joints. I look like I am 104 years old getting out of bed in the mornings. Does anyone know if this is a symptom of PD?? Bean
Due to my off times I was taking Carbidopa levodopa and stelevo 150 every 2 hours. For some reason I get squinting in my face when the medication wears off which is kind of painful can I don't know if that happens 2 anyone else. Well I've been taking the medication for to every 2 hours 4 months now and had a lot of swelling in my left leg. I weaned off of the Carbidopa levodopa and just take this to the150 stelevo now swelling is completely gone away but now I have such low blood pressure i pass out… read more
This is a relatively new procedure which provides similar relief as DBS. Has anyone had this done? What results? Is it safe?
I was curious how fast symptoms came on
Since starting Rytary I have had more freezing, muscle aches,tremor, and negative thoughts. Anyone else?
I have discussed my symptom and he just doesn't respond to me about trying to help me with my Noh that and fatigue are my worse symptoms